RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 6, Pages 844–847 (Mi de11095)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the Cauchy Problem in the Four-Dimensional Space

A. N. Mironov

Elabuga State Pedagogical Institute

Full text: PDF file (472 kB)

English version:
Differential Equations, 2004, 40:6, 903–907

Bibliographic databases:

UDC: 517.955
Received: 13.11.2002

Citation: A. N. Mironov, “On the Cauchy Problem in the Four-Dimensional Space”, Differ. Uravn., 40:6 (2004), 844–847; Differ. Equ., 40:6 (2004), 903–907

Citation in format AMSBIB
\Bibitem{Mir04}
\by A.~N.~Mironov
\paper On the Cauchy Problem in the Four-Dimensional Space
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 6
\pages 844--847
\mathnet{http://mi.mathnet.ru/de11095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2162452}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 6
\pages 903--907
\crossref{https://doi.org/10.1023/B:DIEQ.0000046869.96794.f8}


Linking options:
  • http://mi.mathnet.ru/eng/de11095
  • http://mi.mathnet.ru/eng/de/v40/i6/p844

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Mironov, “The Riemann function for one equation in an $n$-dimensional space”, Russian Math. (Iz. VUZ), 54:3 (2010), 19–23  mathnet  crossref  mathscinet  elib
    2. I. G. Mamedov, “Zadacha Gursa novogo tipa dlya odnogo chetyrekhmernogo uravneniya so starshei chastnoi proizvodnoi”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 167–170  mathnet
    3. I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66  mathnet
  • Number of views:
    This page:83
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020